# SDR 2009FA0000814

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: General aviation
- Aircraft: N939AJ
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500939
- Aircraft time: 1,882 hours, 747 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Hose
- Part number: 14509942405
- Condition: Cracked
- Location: Apu
- Part time: 1,882 hours, 1,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMBUSTION DRAIN RUBBER HOSE, P/N 145-09942-405, IS ROTTED AND CRACKED.
